# SDR CALA0700203

- Difficulty date: April 23, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 21,924 hours, 4,165 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER INBOARD HINGE CORRODED.  REPAIRED IAW SRM 57-51-02.
